# SDR SWAA2024022642821

- Difficulty date: January 18, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 39,482 hours, 18,290 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500i S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS 500I AND S-19R AT FWD CARGO COMPARTMENT 2024-68918<[01] REPLACED GUSSET AND FASTENERS LOCATED BS 500I AND S-19R AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-10-02- ITEM 9; SRM 51-40-02 AND DWG NO. 143A7902; SHEET 256 AND SHEET 257 ; REV. B SEE INDIVIDUAL SIGN-OFF BELOW;[02] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN-OFF BELOW
